# SDR BTEA2012F00158

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N176AM
- Make and model: Skrsky S76C
- Aircraft serial: 760665
- Aircraft time: 1,844 hours
- Engine: Tmeca ARRIEL2S2
- Engine time: 1,844 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005450
- Part serial: 42113
- Condition: Vibration
- Location: Nr 1
- Part time: 1,844 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: L

## Discrepancy

INTEGRATED INFORMATION DISPLAY SYSTEM, (IIDS), DISPLAYED A "MINOR" ENGINE FAULT "TQ TRIM LVL L" FOR THE NR 1 ENGINE FROM THE DIGITAL ENGINE CONTROL UNIT (DECU).   PILOTS CHECK FOR FAULTS FROM THE DECU AND THE IIDS.  A MINOR FAULT WAS NOTED ON THE NR 1 ENG; "TQ. TRIM, LVL 1".    FAULT OCCURRED ON THREE SEPARATE FLIGHTS IN AN INTERMITTENT FASHION.  ON ALL THREE OCCURRENCES, ACFT DIVERTED AND RETURNED TO MX FACILITY.  FIRST OCCURRENCE, TROUBLESHOOTING TOOK PLACE USING BOTH ENGINE AND ACFT MM.  THE FAULT CLEARED ITSELF AND NO DEFINITIVE ACTION WAS TAKEN. SECOND OCCURRENCE, TROUBLESHOOTING AGAIN SHOWED NO DEFINED DEFECTS.  TORQUE CONFIRMATION BOX WAS REPLACED.  THIRD OCCURRENCE, "MINOR" FAULT ADDITIONAL TROUBLESHOOTING DETECTED EXCESSIVE VIBRATION OF THE NR 1 ENGINE.  THE ENGINE WAS R & R WITH A 0.0 TSO, ENGINE ASSEMBLY.
